MathSciNet Relay Station
MathSciNet bibliographic data
MR2050094 (2005g:14033) 14E20 (14E22)
Tsuchihashi, Hiroyasu Galois coverings of projective varieties for dihedral and symmetric groups. Kyushu J. Math. 57 (2003), no. 2, 411–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement